ID 110914
Author
Content Type
Departmental Bulletin Paper
Description
Consider the initial boundary value problem for degenerate dissipative wave equations of Kirchhoff type with attractive force terms.We are interested in the case of 0 < γ < 1 for the degeneracy of nonlinear term Φ(r) = rγ. We prove the global solvability problem, provided that the initial data belong to the potential well and satisfy a suitable smallness condition. Moreover, we derive optimal decay estimates of the solutions.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
50
Start Page
61
End Page
80
Sort Key
61
Published Date
2016
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology